Okay, so I had a tubal ligation 3 years ago. Since then my periods have been fairly regular. I have a 25 day cycle except for occasional weird months where is a day or two longer. This month I started right on time but it was a very light period. Normally I bleed for four days and I'm done. The week before I started this time I was having sharp shooting pains in my pelvic area. The period lasted two days and then stopped for a day. The next day I started spotting mid afternoon and stopped that evening. Nothing the next day. Spotting again the day after and then back to nothing. My cramps have not gone away tho and now I have a headache every day and wake up completely exhausted and nauseated and stay that way all day. My lower back is killing me and my legs keep feeling swollen and numb at night. I get stretching/pulling pains in my hips. My sinuses are going crazy....all stuffy...and my teeth have become super sensitive. I also have a ton of gas and bloating now (sorry if tmi). This has continued for about a week. I'm not due for ovulation for a little while so its not that. I feel pregnancy symptoms just like with all my other pregnancies. Is that even possible?
Hi! If you were my patient, I would advise you that pregnancy is rare after a tubal ligation, but certainly possible. I would definitely recoomend a pregnancy test. If that is positive, you should contact your doctor immediately. If is negative, and the pain persists, you may still want to contact your doctor, although less urgently. Hope this helps! Dr B
Sounds like you do have pregnancy symptoms! Have tried a pregnancy test?? Please, call your doctor. If you're not pregnant, your symptoms may be a sign of something else going on in your body. You should definiteky have it checked. Wishing you all the best!
Well I took a test...negative. Since the day after my first post I have had continuous light spotting....dark brown....almost looks like crumbs. I have also have cramps that radiate around my hips and lower back and down my legs. My doctor blew me off. I feel like crap.
Going thru the same thing. Had a tubal 21 yrs ago. Lp was 3/22 and all the symptoms but hpt say negative. hips pains and some cramming and lower back ache. Little quezzy sometimes. Im 45 yrs old. But my cycles are like clockwork.
Update! I took another test....negative still. I have not stopped cramping. Its been a month of cramping. Now my boobs are slightly sore, I'm queasy all the time, I'm extremely bloated and it feels like my uterus is heavy. My lower back is killing me, my sinuses are all clogged, I have bleeding gums when I brush, I keep getting teary eyed randomly throughout the day over nothing, and I am so fatigued that I want to do absolutely NOTHING! My doctor refuses to see me since I have no insurance until June. What the heck is wrong with me? Anyone have the same situation and have some answers? Everyone always just posts more questions. How about some answers or advice. Thanks
Is there another doctor you could go to, or a pregnancy center where they could do an ultrasound. Or could you pay upfront for the appointment since you don't have insurance? I don't have insurance, but its never been an issue, a always just pay out of pocket. Sounds like the right symptoms, but it could be something else. I think you'll definitely need to see a doctor to get any answers.
Go to the ER and make them to get you an ultrasound just told them your symptoms don't tell them you have your tubes tide let them make you blood test and all they can... Cause to me it sounds like you are pregnant... Good luck and I hope you find your answers soon and get well soon
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.